# SDR AWXA200600125

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 16,896 hours, 6,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3783
- Condition: No Test
- Location: Emergency Lght
- Part time: 16,896 hours, 6,277 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISCOVERED EMERGENCY LIGHT TEST FAILED THE LEFT EPSU.  MAINTENANCE REMOVED AND REPLACED THE LEFT EPSU IAW AIRBUS AMM 33-51-58.  OPERATIONAL CHECKS WERE GOOD.  CONFIRMEND FAULT.  VENDOR REPLACED THE S1 TEST SWITCH.  UNIT WAS REPAIRED AND TESTED IAW CMM 33-51-12 REV 3.
